Volume 21, issue 2 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Equidistribution for sequences of line bundles on normal Kähler spaces

Dan Coman, Xiaonan Ma and George Marinescu

Geometry & Topology 21 (2017) 923–962
Abstract

We study the asymptotics of Fubini–Study currents and zeros of random holomorphic sections associated to a sequence of singular Hermitian line bundles on a compact normal Kähler complex space.

Keywords
Bergman kernel function, Fubini–Study current, singular Hermitian metric, compact normal Kähler complex space, zeros of random holomorphic sections
Mathematical Subject Classification 2010
Primary: 32L10
Secondary: 32A60, 32C20, 32U40, 81Q50
References
Publication
Received: 14 January 2015
Revised: 16 January 2016
Accepted: 23 April 2016
Published: 17 March 2017
Proposed: Gang Tian
Seconded: Bruce Kleiner, Tobias H. Colding
Authors
Dan Coman
Department of Mathematics
Syracuse University
Syracuse, NY 13244-1150
United States
Xiaonan Ma
UFR de Mathématiques
Institut Universitaire de France & Université Paris Diderot - Paris 7
Case 7012
75205 Paris Cedex 13
France
George Marinescu
Mathematisches Institut
Universität zu Köln
Weyertal 86-90
D-50931 Köln
Germany